# SDR KCSA2014101409

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 96,002 hours, 14,923 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Part number: 21SN4149
- Part serial: P241
- Condition: Defective
- Location: Start Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT.  ENGINE SHUTDOWN.  ENGINE CONDITION STABLE PRIOR TO SHUTDOWN.  AFTER SHUTDOWN NORMAL WITH N1 AT 31.5 N2 AT 26.9 11 PSI OIL PRESSURE.  ENGINE SHUTDOWN IAW START VALVE OPEN LIGHT ILLUMINATION CHECK LIST.  TOTAL WINDMILL TIME 34 MINUTES.  AOM 3-114, PROCEDURE ACCOMPLISHED 20 MINUTES AFTER ENGINE SHUTDOWN.  START VALVE OPEN LIGHT ILLUMINATED DURING CLIMB, CONFIGURATION NORMAL WITH ENGINE IGNITION OFF AND ENGINE ANTI-ICE OFF.  RESTART NOT ATTEMPTED.  R & R START VALVE PRESSURE SWITCH IAW MM 80-11-05.  R & R START VALVE PRESSURE SWITCH CONNECTOR PLUG IAW BSWPM 20-61-00.  IN FLIGHT OPS CHECK OF START VALVE LIGHT GOOD.
